Mumsnet has not checked the qualifications, experience, or professional qualifications of anyone posting on Mumsnet Talk and cannot be held responsible for any advice given on the site. If you have any serious medical concerns, we would urge you to consult your GP.

On HRT at 35

(2 Posts)
MichelleFin Thu 17-Jan-13 11:11:07

Hi everyone, was wondering if anyone is on Evorel Seaui HRT patches. I have been on them for a year now and they have stopped the hot flushes and sleepless night, but I have gained extremely heavy and painful periods. My period are 8 days on and 12 days off. Sometimes I might have 3 in one month. Been to my GP and was told its a part of the course, that my body is adjusting to the change of life. I have two young children with my husband at work during the day and I find it challenging to do every day things, as the pain is sharp. Or i am just one of those strange cases to medical science. smile

Missbopeep Thu 17-Jan-13 12:23:24

Presumably you are having a premature menopause? Sorry ;(

Your GP ought to take this more seriously. Honestly I could bash some of these useless drs- they need to go back to college or update their knowledge somehow.

No this is NOT normal. You should not be bleeding like this.

Go and see GP and ask for a referral to a specialist which you should have had anyway with meno at your age.

You will most likely need your HRT changing but some expert help rather than usless GP would be best.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now